Bulletin of the American Mathematical Society

Review: Abraham Wald, Sequential analysis

Melvin P. Peisakoff and John W. Tukey

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 56, Number 2 (1950), 200-202.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183514561

Citation

Peisakoff, Melvin P.; Tukey, John W. Review: Abraham Wald, Sequential analysis. Bull. Amer. Math. Soc. 56 (1950), no. 2, 200--202. https://projecteuclid.org/euclid.bams/1183514561


Export citation

References